# SDR UALA2012080704250

- Difficulty date: July 31, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 47,473 hours, 19,060 cycles
- Engine: Iae V2522A5
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Power Unit
- Part number: 410100211
- Part serial: 1656
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YELLOW-GREEN PTU LEAKING.  REPLACED GREEN-YELLOW PTU.  BLED SYSTEM AND CHECKED FOR LEAKS.  CHECKED OK.  OPS CHECK ACCOMPLISHED ON SMC 18.
